# SDR RAIA2009122700001

- Difficulty date: December 27, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 13,914 hours, 13,019 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NR 4 BRAKE TEMP HOT MESSAGE ON THE EICAS.  MAINTENANCE DEFERRED THE NR 4 BRAKE TEMP INDICATOR IAW MEL PROCEDURES.
